# SDR ASOA201100887

- Difficulty date: May 4, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 23,396 hours, 20,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX RBL 36, WL 92 ON AFT BULKHEAD, ISOLATER BROKEN RT SIDE.  R & R RT OTBD ISOLATOR AT WATER LINE 92 ON FS 621 BULKHEAD IAW SRM 51-42-13.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702. (CLOSED)
